# SDR IPXA2016012298198

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 70,053 hours, 11,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR PNEUMATIC PRESSURE LOW, WELL BELOW GREEN BAND, SERVICED L1 PNUEMATIC EMERGENCY BOTTLE TO 1500 PSI IAW AMM 12-25-04-600-801.
